MathSciNet Relay Station
MathSciNet bibliographic data
MR1759751 05C85 (68R10 68W25)
Eppstein, D. Diameter and treewidth in minor-closed graph families. Treewidth. Algorithmica 27 (2000), no. 3-4, 275–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement